Levaquin Maxillary Sinus, Sinus Infection, Sinus Infections, Levaquin 500mg, Sinus Symptoms
Finally, I have found a site that makes sense of how I am feeling. End of Oct, went to Dr for severe migraine-like headaches, no other cold or sinus symptoms. MRI normal except mild sinus inflammation left maxillary, so prescribed 10days Levaquin 500mg. ... more »
Finally, I have found a site that makes sense of how I am feeling. End of Oct, went to Dr for severe migraine-like headaches, no other cold or sinus symptoms. MRI normal except mild sinus inflammation left maxillary, so prescribed 10days Levaquin 500mg. After the 2nd-3rd day, developed trouble sleeping, legs and arms felt heavy, slight dizziness when walking, discomfort in breast bone and headache worsened with neck ache. Started Prednisone which then helped the stabbing headache. Day 8 my left maxillary sinus started hurting/swollen ,I was feeling sick,and neck really ached. On day ten, my cheek was beet red, hot and swollen, and I had a dentist appointment (my dr said levaquin wasnt effective for MVP, need to take Clindamycin--I took it more than twelve hours after last dose of Levaquin). That same day,the doctor stopped levagquin then prescribed biaxin XL to take later that night (had taken before for MVP dental treatments without problem). I was nervous about all the antibiotics even though they were spaced out more than 12hrs between plus the prednisone--asked the doctor repeatedly and two different pharmacists who all insisted all ok and absolutley necesary for the severe inflammation. The nightmare begins!!! That night I had severe gastric pain and nausea, I felt totally devoid of energy. I called dr-- said biaxin causes severe gastric pain to stop taking it. I couldnt get out of bed the entire day. That night, I developed racing heart--stomach pounding out of chest, severe nausea and headache with neck ache. Went to ER--dehydrated, Xray and blood work normal so sent home with pepcid for the gastritis. I still felt like I was dying! Heart palpatations/pounding out of my chest plus severe nausea and stomach pains,not able to eat, trouble sleeping, "flu-like" feeling constantly with lowgrade fever. That went on the entire week--worse part the sinus infection still needed to be treated so prescribed Avelox(had taken in past for sinus infections) for ten days. Exactly two weeks from 1st ER visit, awaken in middle of night with "stomach" pulsating out of chest HR130+, went back to ER still feeling sick, ache all over, high BP and pulse with mild fever. This time they did abdominal xray, ct-scan and US--all normal (except tons of kidney stones) and so was the blood work--sent home as the mystery gastrtis case told to have upper GI scope ASAP. Endoscope in mid Dec, found only mild/moderate inflammation of eosphagus, yet I couldnt eat anything other than yogurt and soup? I started to feel better Christmas day, and have been making progress back to feeling more human, but not myself. My normal coloring is almost back. I have a few good days which are always followed by few bad days. I have aches and pains everywhere in my body from my shins to my breast--but usually concentated in neck, shoulders, hips. I still have the nausea in am with hot flashes and dry mouth, but are getting less intense. I am 35, perfect health and exercised daily for 2hrs prior to Nov. I cant believe that antibiotics could have such toxic effects and long staying powers. I cant attribute the symptoms I am having strictly to levaquin---but since I still feel the way I did when I started the Levaquin (prior to the prednisone and other antibiotics) I believe that some of the residual sideeffects are from Levaquin. In case,you think I am an uneducated idiot for taking so many meds--I asked several Dr and pharmacist before taking each med, plus I have a Ph.D. in biology.